MAUDE Adverse Event Report: TIDI PRODUCTS LLC ALARM SENSOR, CHAIR SENSOR; MONITOR, BED PATIENT

TIDI PRODUCTS LLC ALARM SENSOR, CHAIR SENSOR; MONITOR, BED PATIENT
Model Number 8309WL
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported, according to the rn, the patient sat on the chair alarm, heard the beep, and got up for a little so the nurse could adjust the chair pad, and sat back down.When the patient got up , the chair alarm did not alarm.Patient injury, patient sustained minor injury to right knee.Chair sensor not available, as this has been disposed of.
 
Additional Manufacturer Narrative
Product is not available for return, therefore, this report is based solely on the information provided by the customer.A tidi representative communication with the facility determined that the fall occurred when the alarm had been put on a 5 minute hold and the staff member left the room before the alarm light was green.Re-education was provided to staff members to know how to put alarm on 30 second or 5 minute hold and how to release the alarm from the hold.A device history record (dhr) of the affected lot number did not reveal any issues that could have contributed to the reported incident.No ncrs were identified.The product passed all verification testing and met manufacturing specifications prior to being released for distribution.Instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu states if the alarm and/or sensor do not function properly, remove the alarm and sensor from service and replace them with a properly functioning alarm and/or sensor.Do not use the alarm or sensor if it does not activate each time weight is removed from the sensor, or if the chair belt sensor is unfastened.At this time, there is no evidence that a manufacturing non-conformity contributed to the reported complaint, and the instructions for use were reviewed and determined to provide adequate instructions and warning for the safe and effective use of the device.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warrant.Manufacturer reference file (b)(4).

Brand Name
ALARM SENSOR, CHAIR SENSOR
Common Device Name
MONITOR, BED PATIENT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key22850093
Report Number2182318-2025-00081
Device Sequence Number4419147
Product Code KMI
UDI-Device Identifier00190676007653
UDI-Public00190676007653
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8309WL
Device Catalogue Number8309WL
Device Lot Number5120T385
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Initial Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown